My ex sold her soul to lucifer to have demons torture me. These demons follow me around telling me to do all sorts of nasty things. They want to see me kill myself and take others with me. They tell me to swerve into oncoming traffic because it will be fun. They stand at the foot of my bed all day trying to get me to grab a knife and carve up my wrists. Lucifer says if I don’t start listening to them they will start taking out my family and friends. I don’t know if I can cope with this anymore basically living off of my prn for zyprexa that somewhat calms me down but doesn’t take away symptoms, atleast the zyprexa makes me sleep for 18 hours so I’m only tortured for 6 hours a day.
They are mad at me now for posting this there is like ten of them standing there shouting at me. Why would she do this to me? She is the one that ended the relationship not me. Does she really hate me so much to want me dead.
prn for zyprexa
If you’re thinking / feeling like that, you should be on an antipsychotic full time.
I am on invega sustaina 150mg full time just it doesn’t seem to be working for me ATM
If things are out of control, don’t hesitate to call Emergency Services.
You need to tell your doctor about this. A medication change or increase in dosage could help. The demons are not real, it’s the illness.
Your family and friends are perfectly safe and will continue to be so, please don’t waste your precious energy reading into what the voices say to you, they are just an auditory hallunication, as im sure you know.
It’s worth telling your pdoc about this as they may be able to suggest a medicine that works better for your voices, they are difficult to deal with at the best of the times.
Keep positive and keep distracting yourself ! Thoughts are with you ️
It definitely doesn’t sound like it’s working. As the others have said it’s time to explain what you’re going through to your psychiatrist. Hopefully you can find a med combo that works.
Yeah just have to wait for tomorrow to call my nurse and doctor just really don’t wanna end up back in hospital just got out of there.
@Raven09 If you think you might hurt yourself or others, please go to the hospital.
Have you let your pdoc know how you’re feeling? Maybe it’s time for a med adjustment.
I honestly don’t believe I will act on their commands. So I also believe I can wait till tomorrow. But if I get worse I will seek the appropriate help.
Thank you for your concern
I concur with everyone else has said. Tell your pdoc. Call ER if you need to. I hope you get rid of these voices soon.
Heh, well if she sold her soul she’s gonna get all this you’re dealing with 1000x worse in the end pal so let that thought get you through these hard times.
Demons can’t actually do anything to harm you or your loved ones but they can try to get you to do so…it’s best you remember they are all talk…and then keep looking for a good med to shut them up for good. Go to the hospital if you get very concerned for your safety.
Oh come on! If you’re screwed up with women which female relationship do you think that comes from?
I’m so sorry you have to deal with this. I have had to deal with a similar fear that my loved ones would get hurt because of me. It is torture. But the silver lining is that the only one being tortured is you. Your loved ones are totally safe, and these voices can’t do anything to hurt them. That’s why they’re trying to get you to do it. But as long as you know you won’t act of their commands, your loved ones have nothing to fear. Keep searching for the right medication and dose for you. It took me ten years to find the right medication for me, but now I don’t hear anything that isn’t real, except light background noise when I’m very stressed out. No more horrible voices, though. How long have you been on medication for?
What is so special about you that the demons want to see you die? There are 6-7 billion people in the world. Why you? Why only you?
I’ve been on medication for around six months had all my positive symptoms under control with risperadone then my doctor switched me to invega and now I am having symptoms again.
Why did your doctor switch you?
Honestly I’m not too sure I think he believed since invega is a metabolite of risperadone it would work the same. And he wanted me on the depot injection which is four weeks with invega and two with risperadal. Kinda wish I stayed on what was working.
Maybe you should ask to be switched back.